# SDR 2A6R2025112574706

- Difficulty date: November 3, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N998AM
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0339
- Aircraft time: 10,203 hours, 37,011 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: L533M1009203L533
- Condition: Corroded
- Location: Zone 100
- Part time: 10,203 hours, 37,011 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LH & RH KEEL BEAM CAPS ARE DAMAGED IN THE FORM OF MULTIPLE AREAS OF CORROSION. THE LH KEEL BEAM CAP HAS TWO (2EA) AREAS OF CORROSION WITH ONE AREA REPORTED TO BE 0.4 X 0.4” IN SIZE AND 0.027 DEEP AT THE DEEPEST POINT, AND THE OTHER AREA REPORTED TO BE 0.5” DIAMETER AND 0.02 DEEP AT THE DEEPEST POINT. THE RT KEELBEAM CAP HAS THREE (3EA) AREAS OF CORROSION ALL ON THE TOP SURFACE OF THE CAP WITH THE LARGEST AREA BEING REPORTED AS 1.0” X 0.4 IN SIZE AND THE DEEPEST AREA BEING 0.022 DEEP. A DETAILED DESCRIPTION OF THE DAMAGE AND AN APPROVED REPAIR PROCEDURE IS PROVIDED IN AIRBUS REPAIR DESIGN APPROVAL SHEET RDAS-EC135-53-2025-3789, ISSUE A DATED 23 NOV 2025.
